You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1970/38/1
Unconditional and normalised bases
Download
PDF
- Unconditional and normalised bases
Article
Original scientific text
Title
Unconditional and normalised bases
Authors
N. Kalton
1
Affiliations
Cambridge, U.K.
Studia Mathematica
1970/38/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
248-253
Main language of publication
English
Published
1970
Exact and natural sciences
mathematics